# SDR JJBA20250213013

- Difficulty date: February 9, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 47,769 hours, 30,498 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ELECTRICAL BURNING SMELL IN CABIN DURING TAKE OFF. INSPECTION OKAY AT THIS TIME. CONDUCTED HIGH POWER RUN. NO SMELL NOTED DURING MULTIPLE CONFIGURATIONS OF BLEED AIR AND PACK SELECTIONS. NO OIL OVER SERVICING NOTED ON #1 ENGINE, #2 ENGINE OR APU. NO LEAKS NOTED ON PACK 1 OR PACK 2. INSPECTED CABIN LIGHTING SYSTEM. NO DEFECTS NOTED.
